# SDR AALA20120920008

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 58,364 hours, 9,274 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON NACELLE STRUT FRAME INBOARD CHORD AFT SIDE MID LOWER AREA HAS DEEP TOOLING MARK.  REPLACED INTERCOSTAL PER SRM 51-4-0-02.
